Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Skew crack propagation at the diffraction of a transient stress wave


Authors: J. D. Achenbach and V. K. Varatharajulu
Journal: Quart. Appl. Math. 32 (1974), 123-135
DOI: https://doi.org/10.1090/qam/99686
MathSciNet review: QAM99686
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. D. Achenbach, Extension of a crack by a shear wave, Z. angew. Math, und Phys. 21, 887-900 (1970)
  • [2] J. D. Achenbach and R. J. Nuismer, Fracture generated by a dilatational wave. Int. J. Fract. Mech. 7, 77-88 (1970)
  • [3] John W. Miles, Homogeneous solutions in elastic wave propagation, Quart. Appl. Math. 18 (1960/1961), 37–59. MR 0111291, https://doi.org/10.1090/S0033-569X-1960-0111291-7
  • [4] J. D. Achenbach, Shear waves in an elastic wedge, Int. J. Solids and Structures 6, 379-388 (1970)
  • [5] N. I. Muskhelishvili, Some basic problems of the mathematical theory of elasticity. Fundamental equations, plane theory of elasticity, torsion and bending, Translated from the Russian by J. R. M. Radok, P. Noordhoff, Ltd., Groningen, 1963. MR 0176648
  • [6] G. C. Sih, Stress distribution near internal crack tips for longitudinal shear problems, Trans. ASME Ser. E. J. Appl. Mech. 32 (1965), 51–58. MR 0173396
  • [7] George F. Carrier, Max Krook, and Carl E. Pearson, Functions of a complex variable: Theory and technique, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0222256
  • [8] G. C. Sih, Boundary problems for longitudinal shear cracks, Developments in Theoret. and Appl. Mech. Vol. 2 (Proc. Second Southeastern Conf., Atlanta, Ga., 1964) Pergamon, Oxford, 1965, pp. 117–130. MR 0175364
  • [9] J. D. Achenbach, Crack propagation generated by an incident shear wave, Tech. Rep. 69-4, Dept. of Civil Engineering, Northwestern University, 1969.
  • [10] G. H. Handelman and L. A. Rubenfeld, Diffraction of horizontal shear waves by a half plane, J. Appl. Mech. 36, 873-875 (1969)


Additional Information

DOI: https://doi.org/10.1090/qam/99686
Article copyright: © Copyright 1974 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website